# SDR SWAA2023020291269

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED ON BS767 TO BS787 AT LEVEL STR 25L AFT CARGO COMPARTMENT 2023-37254<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 130061901. DUE DATE: 08-APR-23.;[02] REPLACED NEW SUPPORT ZEE LOCATED ON BS727 TO BS847 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 146A7500 SHEET: 85 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETED  REPLACED NEW SUPPORT ZEE LOCATED ON BS727 TO BS847 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 146A7500 SHEET: 85 REV: A. SEE INDIVIDUAL SIGN OFF BELOW RII
